# SDR QXEA2012100601184

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 13,216 hours, 14,330 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Dirty
- Location: Power Lever
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING THE GROUND SPOILERS FAILED TO DEPLOY.  FLIGHT/TAXI SWITCH WILL NOT REMAIN IN THE TAXI POSITION.  CLEANED NR 1 & NR 2 POWER LEVER 12 DEGREE SWITCHES IN POWER LEVER MODULE IAW CMM 76-10-01 PG 401 & 402.  PERFORMED FUNCTIONAL TEST OF THE GROUND SPOILER  SYS IAW AMM  TASK 27-62-00-720-801.  FUNCTIONAL TESTED GOOD.  RETURNED TO SERVICE.
